MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NAV PIN 3MM X 150MM CASE OF 10

STRYKER INSTRUMENTS-KALAMAZOO NAV PIN 3MM X 150MM CASE OF 10
Catalog Number 6007003150
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Per the surgeon whom performed the procedure at the user facility the ortholock navigation pin insertion was laterally displaced and became transcortical.Sometime after the procedure the patient's femur broke.Per the surgeon there is no allegation of a malfunction by the ortholock pin or any medical device used during the procedure.Medical intervention was needed to treat the broken femur.There are no further known adverse consequences or medical intervention associated with the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information added for d4, d10, h3, h4.Device evaluation: follow-up report submitted to document device evaluation results.H3 other text : not available.

Brand Name
NAV PIN 3MM X 150MM CASE OF 10
Common Device Name
NAV PIN 3MM X 150MM CASE OF 10
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10864133
Report Number0001811755-2020-03213
Device Sequence Number14112258
Product Code HAW
UDI-Device Identifier57613154107402
UDI-Public57613154107402
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number6007003150
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;